Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Swollen, rubbery lymph nodes on both sides of groin after a break of chemo for stage 4 hodgkins. What could it be?

Hi, I had stage 4 hodgkins with b symptoms and now doc said I m on a break from chemo . She say I m still I m remission. Been off chemo since Dec last year, I had many blood trans and platlets etc. I was really sick andway for 6 months now on both sides of my groin I have swollen lymphnodes , very firm slightly rubbery. CTO scan say still in remission. They are painless , very nervous!!
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Dear Brupp,

I understand your concern. However, almost every person has palpable lymph nodes in the groin. In your case, they are of concern if they have more than 15 mm in its largest diameter or if they start to enlarge. If you have done recently a CT scan of that area and it says you are in remission, that means that you have normal lymph nodes. So calm down and do not worry, unless these lymph nodes start enlarging. Hope to have answered your query.


Rute Alvarez
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor